# SDR HEEA967403

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9580113720
- Condition: Reads High
- Location: Eng Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE READING HIGH AND NORMAL T4 FOUND TORQUE TRANSMITTER INDICATING 8% HIGH.
